# SDR IPXA2019042654430

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02078505
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1C3DENT ON L/H WING INBD AFT FLAP LOWER SKIN (P/N: 65B02078-505) NEAR WBL 215.REPAIR I.A.W. 747-400SF SRM 57-53-01-2R-1, 51-70-10-2R-2, 51-70-10-2R GENERAL REV.44.00
